• Previous Article
    Splitting authentication codes with perfect secrecy: New results, constructions and connections with algebraic manipulation detection codes
  • AMC Home
  • This Issue
  • Next Article
    The weight distribution of irreducible cyclic codes associated with decomposable generalized Paley graphs
doi: 10.3934/amc.2020127
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

On $ \sigma $-self-orthogonal constacyclic codes over $ \mathbb F_{p^m}+u\mathbb F_{p^m} $

School of Mathematics and Statistics, Central China Normal University, Wuhan, 430079, China

* Corresponding author: Jingge Liu

Received  September 2019 Revised  March 2020 Early access December 2020

Fund Project: This work is supported by the National Natural Science Foundation of China (NSFC) under Grant 11871025

In this paper, we generalize the notion of self-orthogonal codes to $ \sigma $-self-orthogonal codes over an arbitrary finite ring. Then, we study the $ \sigma $-self-orthogonality of constacyclic codes of length $ p^s $ over the finite commutative chain ring $ \mathbb F_{p^m} + u \mathbb F_{p^m} $, where $ p $ is a prime, $ u^2 = 0 $ and $ \sigma $ is an arbitrary ring automorphism of $ \mathbb F_{p^m} + u \mathbb F_{p^m} $. We characterize the structure of $ \sigma $-dual code of a $ \lambda $-constacyclic code of length $ p^s $ over $ \mathbb F_{p^m} + u \mathbb F_{p^m} $. Further, the necessary and sufficient conditions for a $ \lambda $-constacyclic code to be $ \sigma $-self-orthogonal are provided. In particular, we determine all $ \sigma $-self-dual constacyclic codes of length $ p^s $ over $ \mathbb F_{p^m} + u \mathbb F_{p^m} $. In the end of this paper, when $ p $ is an odd prime, we extend the results to constacyclic codes of length $ 2 p^s $.

Citation: Hongwei Liu, Jingge Liu. On $ \sigma $-self-orthogonal constacyclic codes over $ \mathbb F_{p^m}+u\mathbb F_{p^m} $. Advances in Mathematics of Communications, doi: 10.3934/amc.2020127
References:
[1]

E. F. J. Assmus and H. F. J. Mattson, New $5$-designs, J. Combinatorial Theory, 6 (1969), 122-151.  doi: 10.1016/S0021-9800(69)80115-8.  Google Scholar

[2]

Y. Alkhamees, The determination of the group of automorphisms of a finite chain ring of characteristic $p$, Quart. J. Math. Oxford Ser., 42 (1991), 387-391.  doi: 10.1093/qmath/42.1.387.  Google Scholar

[3]

C. Bachoc, Applications of coding theory to the construction of modular lattices, J. Combin. Theory Ser. A, 78 (1997), 92-119.  doi: 10.1006/jcta.1996.2763.  Google Scholar

[4]

E. R. Berlekamp, Algebraic Coding Theory, Mc Graw-Hill Book Company, 1968. doi: 10.1007/0-387-27105-8_9.  Google Scholar

[5]

E. R. Berlekamp, Negacyclic codes for the Lee metric, in Proc. Conf. Combinatorial Mathematics and its Applications, Chapel Hill, NC, 1967,298–316. doi: 10.1142/9789814635905_0009.  Google Scholar

[6]

T. Blackford, Cyclic codes over $\mathbb{Z}_4$ of oddly even length, Discrete Appl. Math., 128 (2003), 27-46.  doi: 10.1016/S0166-218X(02)00434-1.  Google Scholar

[7]

A. R. CalderbankA. R. HammonsP. V. KumarN. J. A. Sloane and P. Solé, A linear construction for certain Kerdock and Preparata codes, Bull. Amer. Math. Soc. (N.S.), 29 (1993), 218-222.  doi: 10.1090/S0273-0979-1993-00426-9.  Google Scholar

[8]

A. R. CalderbankE. M. RainsP. W. Shor and N. J. A. Sloane, Quantum error correction via codes over $GF(4)$, IEEE Trans. Inform. Theory, 44 (1998), 1369-1387.  doi: 10.1109/18.681315.  Google Scholar

[9]

B. ChenH. Q. DinhH. Liu and L. Wang, Constacyclic codes of length $2p^s$ over $\mathbb F_{p^m}+u\mathbb F_{p^m}$, Finite Fields Appl., 37 (2016), 108-130.  doi: 10.1016/j.ffa.2015.09.006.  Google Scholar

[10]

B. ChenS. Ling and G. Zhang, Application of constacyclic codes to quantum MDS Codes, IEEE Trans. Inform. Theory, 61 (2015), 1474-1484.  doi: 10.1109/TIT.2015.2388576.  Google Scholar

[11]

H. Q. Dinh, Constacyclic codes of length $2^s$ over Galois extension rings of $\mathbb F_2+u\mathbb F_2$, IEEE Trans. Inform. Theory, 55 (2009), 1730-1740.  doi: 10.1109/TIT.2009.2013015.  Google Scholar

[12]

H. Q. Dinh, Constacyclic codes of length $p^s$ over $\mathbb F_{p^m}+u\mathbb F_{p^m}$, J. Algebra, 324 (2010), 940-950.  doi: 10.1016/j.jalgebra.2010.05.027.  Google Scholar

[13]

H. Q. Dinh, Negacyclic codes of length $2^s$ over Galois rings, IEEE Trans. Inform. Theory, 51 (2005), 4252-4262.  doi: 10.1109/TIT.2005.859284.  Google Scholar

[14]

H. Q. DinhY. FanH. LiuX. Liu and S. Sriboonchitta, On self-dual constacyclic codes of length $p^s$ over $\mathbb F_{p^m}+u\mathbb F_{p^m}$, Discrete Math., 341 (2018), 324-335.  doi: 10.1016/j.disc.2017.08.044.  Google Scholar

[15]

H. Q. Dinh and S. R. López-Permouth, Cyclic and negacyclic codes over finite chain rings, IEEE Trans. Inform. Theory, 50 (2004), 1728-1744.  doi: 10.1109/TIT.2004.831789.  Google Scholar

[16]

S. T. Dougherty and S. Ling, Cyclic codes over $\mathbb{Z}_4$ of even length, Des. Codes Cryptogr., 39 (2006), 127-153.  doi: 10.1007/s10623-005-2773-x.  Google Scholar

[17]

S. T. Dougherty and Y. H. Park, On modular cyclic codes, Finite Fields Appl., 13 (2007), 31-57.  doi: 10.1016/j.ffa.2005.06.004.  Google Scholar

[18]

Y. Fan and L. Zhang, Galois self-dual constacyclic codes, Des. Codes Cryptogr., 84 (2017), 473-492.  doi: 10.1007/s10623-016-0282-8.  Google Scholar

[19]

A. R. HammonsP. V. KumarA. R. CalderbankN. J. A. Sloane and P. Solé, The $\mathbb{Z}_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319.  doi: 10.1109/18.312154.  Google Scholar

[20]

X. KaiS. Zhu and P. Li, Constacyclic codes and some new quantum MDS Codes, IEEE Trans. Inform. Theory, 60 (2014), 2080-2086.  doi: 10.1109/TIT.2014.2308180.  Google Scholar

[21]

H. Liu and Y. Maouche, Some repeated-root constacyclic codes over Galois rings, IEEE Trans. Inform. Theory, 63 (2017), 6247-6255.  doi: 10.1109/TIT.2017.2738627.  Google Scholar

[22]

H. Liu and X. Pan, Galois hulls of linear codes over finite fields, Des. Codes Cryptogr., 88 (2020), 241-255.  doi: 10.1007/s10623-019-00681-2.  Google Scholar

[23]

X. LiuY. Fan and H. Liu, Galois LCD codes over finite fields, Finite Fields Appl., 49 (2018), 227-242.  doi: 10.1016/j.ffa.2017.10.001.  Google Scholar

[24]

X. LiuL. Yu and P. Hu, New entanglement-assisted quantum codes from $k$-Galois dual codes, Finite Fields Appl., 55 (2019), 21-32.  doi: 10.1016/j.ffa.2018.09.001.  Google Scholar

[25]

A. A. Nechaev, Kerdock code in cyclic form, Discrete Math. Appl., 1 (1991), 365-384.  doi: 10.1515/dma.1991.1.4.365.  Google Scholar

[26]

V. Pless, A classification of self-orthogonal codes over $\mathbb{F}_2$, Discrete Math., 3 (1972), 209-246.  doi: 10.1016/0012-365X(72)90034-9.  Google Scholar

[27]

R. Sobhani and M. Esmaeili, Cyclic and negacyclic codes over the Galois ring $GR(p^2, m)$, Discrete Appl. Math., 157 (2009), 2892-2903.  doi: 10.1016/j.dam.2009.03.001.  Google Scholar

show all references

References:
[1]

E. F. J. Assmus and H. F. J. Mattson, New $5$-designs, J. Combinatorial Theory, 6 (1969), 122-151.  doi: 10.1016/S0021-9800(69)80115-8.  Google Scholar

[2]

Y. Alkhamees, The determination of the group of automorphisms of a finite chain ring of characteristic $p$, Quart. J. Math. Oxford Ser., 42 (1991), 387-391.  doi: 10.1093/qmath/42.1.387.  Google Scholar

[3]

C. Bachoc, Applications of coding theory to the construction of modular lattices, J. Combin. Theory Ser. A, 78 (1997), 92-119.  doi: 10.1006/jcta.1996.2763.  Google Scholar

[4]

E. R. Berlekamp, Algebraic Coding Theory, Mc Graw-Hill Book Company, 1968. doi: 10.1007/0-387-27105-8_9.  Google Scholar

[5]

E. R. Berlekamp, Negacyclic codes for the Lee metric, in Proc. Conf. Combinatorial Mathematics and its Applications, Chapel Hill, NC, 1967,298–316. doi: 10.1142/9789814635905_0009.  Google Scholar

[6]

T. Blackford, Cyclic codes over $\mathbb{Z}_4$ of oddly even length, Discrete Appl. Math., 128 (2003), 27-46.  doi: 10.1016/S0166-218X(02)00434-1.  Google Scholar

[7]

A. R. CalderbankA. R. HammonsP. V. KumarN. J. A. Sloane and P. Solé, A linear construction for certain Kerdock and Preparata codes, Bull. Amer. Math. Soc. (N.S.), 29 (1993), 218-222.  doi: 10.1090/S0273-0979-1993-00426-9.  Google Scholar

[8]

A. R. CalderbankE. M. RainsP. W. Shor and N. J. A. Sloane, Quantum error correction via codes over $GF(4)$, IEEE Trans. Inform. Theory, 44 (1998), 1369-1387.  doi: 10.1109/18.681315.  Google Scholar

[9]

B. ChenH. Q. DinhH. Liu and L. Wang, Constacyclic codes of length $2p^s$ over $\mathbb F_{p^m}+u\mathbb F_{p^m}$, Finite Fields Appl., 37 (2016), 108-130.  doi: 10.1016/j.ffa.2015.09.006.  Google Scholar

[10]

B. ChenS. Ling and G. Zhang, Application of constacyclic codes to quantum MDS Codes, IEEE Trans. Inform. Theory, 61 (2015), 1474-1484.  doi: 10.1109/TIT.2015.2388576.  Google Scholar

[11]

H. Q. Dinh, Constacyclic codes of length $2^s$ over Galois extension rings of $\mathbb F_2+u\mathbb F_2$, IEEE Trans. Inform. Theory, 55 (2009), 1730-1740.  doi: 10.1109/TIT.2009.2013015.  Google Scholar

[12]

H. Q. Dinh, Constacyclic codes of length $p^s$ over $\mathbb F_{p^m}+u\mathbb F_{p^m}$, J. Algebra, 324 (2010), 940-950.  doi: 10.1016/j.jalgebra.2010.05.027.  Google Scholar

[13]

H. Q. Dinh, Negacyclic codes of length $2^s$ over Galois rings, IEEE Trans. Inform. Theory, 51 (2005), 4252-4262.  doi: 10.1109/TIT.2005.859284.  Google Scholar

[14]

H. Q. DinhY. FanH. LiuX. Liu and S. Sriboonchitta, On self-dual constacyclic codes of length $p^s$ over $\mathbb F_{p^m}+u\mathbb F_{p^m}$, Discrete Math., 341 (2018), 324-335.  doi: 10.1016/j.disc.2017.08.044.  Google Scholar

[15]

H. Q. Dinh and S. R. López-Permouth, Cyclic and negacyclic codes over finite chain rings, IEEE Trans. Inform. Theory, 50 (2004), 1728-1744.  doi: 10.1109/TIT.2004.831789.  Google Scholar

[16]

S. T. Dougherty and S. Ling, Cyclic codes over $\mathbb{Z}_4$ of even length, Des. Codes Cryptogr., 39 (2006), 127-153.  doi: 10.1007/s10623-005-2773-x.  Google Scholar

[17]

S. T. Dougherty and Y. H. Park, On modular cyclic codes, Finite Fields Appl., 13 (2007), 31-57.  doi: 10.1016/j.ffa.2005.06.004.  Google Scholar

[18]

Y. Fan and L. Zhang, Galois self-dual constacyclic codes, Des. Codes Cryptogr., 84 (2017), 473-492.  doi: 10.1007/s10623-016-0282-8.  Google Scholar

[19]

A. R. HammonsP. V. KumarA. R. CalderbankN. J. A. Sloane and P. Solé, The $\mathbb{Z}_4$-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319.  doi: 10.1109/18.312154.  Google Scholar

[20]

X. KaiS. Zhu and P. Li, Constacyclic codes and some new quantum MDS Codes, IEEE Trans. Inform. Theory, 60 (2014), 2080-2086.  doi: 10.1109/TIT.2014.2308180.  Google Scholar

[21]

H. Liu and Y. Maouche, Some repeated-root constacyclic codes over Galois rings, IEEE Trans. Inform. Theory, 63 (2017), 6247-6255.  doi: 10.1109/TIT.2017.2738627.  Google Scholar

[22]

H. Liu and X. Pan, Galois hulls of linear codes over finite fields, Des. Codes Cryptogr., 88 (2020), 241-255.  doi: 10.1007/s10623-019-00681-2.  Google Scholar

[23]

X. LiuY. Fan and H. Liu, Galois LCD codes over finite fields, Finite Fields Appl., 49 (2018), 227-242.  doi: 10.1016/j.ffa.2017.10.001.  Google Scholar

[24]

X. LiuL. Yu and P. Hu, New entanglement-assisted quantum codes from $k$-Galois dual codes, Finite Fields Appl., 55 (2019), 21-32.  doi: 10.1016/j.ffa.2018.09.001.  Google Scholar

[25]

A. A. Nechaev, Kerdock code in cyclic form, Discrete Math. Appl., 1 (1991), 365-384.  doi: 10.1515/dma.1991.1.4.365.  Google Scholar

[26]

V. Pless, A classification of self-orthogonal codes over $\mathbb{F}_2$, Discrete Math., 3 (1972), 209-246.  doi: 10.1016/0012-365X(72)90034-9.  Google Scholar

[27]

R. Sobhani and M. Esmaeili, Cyclic and negacyclic codes over the Galois ring $GR(p^2, m)$, Discrete Appl. Math., 157 (2009), 2892-2903.  doi: 10.1016/j.dam.2009.03.001.  Google Scholar

[1]

Masaaki Harada, Takuji Nishimura. An extremal singly even self-dual code of length 88. Advances in Mathematics of Communications, 2007, 1 (2) : 261-267. doi: 10.3934/amc.2007.1.261

[2]

Sihuang Hu, Gabriele Nebe. There is no $[24,12,9]$ doubly-even self-dual code over $\mathbb F_4$. Advances in Mathematics of Communications, 2016, 10 (3) : 583-588. doi: 10.3934/amc.2016027

[3]

Masaaki Harada, Ethan Novak, Vladimir D. Tonchev. The weight distribution of the self-dual $[128,64]$ polarity design code. Advances in Mathematics of Communications, 2016, 10 (3) : 643-648. doi: 10.3934/amc.2016032

[4]

María Chara, Ricardo A. Podestá, Ricardo Toledano. The conorm code of an AG-code. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021018

[5]

Martino Borello, Francesca Dalla Volta, Gabriele Nebe. The automorphism group of a self-dual $[72,36,16]$ code does not contain $\mathcal S_3$, $\mathcal A_4$ or $D_8$. Advances in Mathematics of Communications, 2013, 7 (4) : 503-510. doi: 10.3934/amc.2013.7.503

[6]

Amita Sahni, Poonam Trama Sehgal. Enumeration of self-dual and self-orthogonal negacyclic codes over finite fields. Advances in Mathematics of Communications, 2015, 9 (4) : 437-447. doi: 10.3934/amc.2015.9.437

[7]

Laura Luzzi, Ghaya Rekaya-Ben Othman, Jean-Claude Belfiore. Algebraic reduction for the Golden Code. Advances in Mathematics of Communications, 2012, 6 (1) : 1-26. doi: 10.3934/amc.2012.6.1

[8]

Irene Márquez-Corbella, Edgar Martínez-Moro, Emilio Suárez-Canedo. On the ideal associated to a linear code. Advances in Mathematics of Communications, 2016, 10 (2) : 229-254. doi: 10.3934/amc.2016003

[9]

Serhii Dyshko. On extendability of additive code isometries. Advances in Mathematics of Communications, 2016, 10 (1) : 45-52. doi: 10.3934/amc.2016.10.45

[10]

Huyuan Chen, Hichem Hajaiej. Classification of non-topological solutions of an elliptic equation arising from self-dual gauged Sigma model. Communications on Pure & Applied Analysis, 2021, 20 (10) : 3373-3393. doi: 10.3934/cpaa.2021109

[11]

Yan Liu, Minjia Shi, Hai Q. Dinh, Songsak Sriboonchitta. Repeated-root constacyclic codes of length $ 3\ell^mp^s $. Advances in Mathematics of Communications, 2020, 14 (2) : 359-378. doi: 10.3934/amc.2020025

[12]

Tingting Wu, Shixin Zhu, Li Liu, Lanqiang Li. Repeated-root constacyclic codes of length 6lmpn. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021044

[13]

Kwangseok Choe, Hyungjin Huh. Chern-Simons gauged sigma model into $ \mathbb{H}^2 $ and its self-dual equations. Discrete & Continuous Dynamical Systems, 2019, 39 (8) : 4613-4646. doi: 10.3934/dcds.2019189

[14]

Olof Heden. The partial order of perfect codes associated to a perfect code. Advances in Mathematics of Communications, 2007, 1 (4) : 399-412. doi: 10.3934/amc.2007.1.399

[15]

Sascha Kurz. The $[46, 9, 20]_2$ code is unique. Advances in Mathematics of Communications, 2021, 15 (3) : 415-422. doi: 10.3934/amc.2020074

[16]

Selim Esedoḡlu, Fadil Santosa. Error estimates for a bar code reconstruction method. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 1889-1902. doi: 10.3934/dcdsb.2012.17.1889

[17]

Ekkasit Sangwisut, Somphong Jitman, Patanee Udomkavanich. Constacyclic and quasi-twisted Hermitian self-dual codes over finite fields. Advances in Mathematics of Communications, 2017, 11 (3) : 595-613. doi: 10.3934/amc.2017045

[18]

Steven T. Dougherty, Joe Gildea, Abidin Kaya, Bahattin Yildiz. New self-dual and formally self-dual codes from group ring constructions. Advances in Mathematics of Communications, 2020, 14 (1) : 11-22. doi: 10.3934/amc.2020002

[19]

M. De Boeck, P. Vandendriessche. On the dual code of points and generators on the Hermitian variety $\mathcal{H}(2n+1,q^{2})$. Advances in Mathematics of Communications, 2014, 8 (3) : 281-296. doi: 10.3934/amc.2014.8.281

[20]

Steven T. Dougherty, Cristina Fernández-Córdoba, Roger Ten-Valls, Bahattin Yildiz. Quaternary group ring codes: Ranks, kernels and self-dual codes. Advances in Mathematics of Communications, 2020, 14 (2) : 319-332. doi: 10.3934/amc.2020023

2020 Impact Factor: 0.935

Metrics

  • PDF downloads (229)
  • HTML views (386)
  • Cited by (0)

Other articles
by authors

[Back to Top]